# SDR 99ZZZX1355

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650B1
- System (JASC): 7250 · Turbine Section
- Part: Rotor Assy
- Part number: 411105064
- Condition: Eroded
- Location: Gas Producer
- Part time: 2,383 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADES ERODED FORM CARBON BALL EROSION.  REMOVED AND REPLACED.
